Actions

Kragujevac Journal of Mathematics
how to cite this article
share this article

Metrics

  • citations in SCIndeks: 0
  • citations in CrossRef:0
  • citations in Google Scholar:[]
  • visits in previous 30 days:5
  • full-text downloads in 30 days:5

Contents

article: 3 from 5  
Back back to result list
2016, vol. 40, iss. 2, pp. 144-144
Retraction: New Norm Inequalities of Čebyšev Type for Power Series in Banach Algebras (2015, vol. 39, no. 1, pp. 41-52)
aMathematics, School of Engineering & Science, Victoria University, Melbourne City, MC, Australia + School of Computer Science & Applied Mathematics, University of the Witwatersrand, Johannesburg, South Africa
bMathematics and Statistics, Banat University of Agricultural Sciences and Veterinary Medicine Timisoara, Timisoara, România
cDepartment of Mathematics, West University of Timisoara, Timisoara, România

emailsever.dragomir@vu.edu.au
Abstract
Due to a confusion during the submission process, the present paper is retracted by the authors. The authors would like to express here their sincere apologies to the journal for any inconvenience caused by this.
Related article is available here.

About

article language: English
document type: Retraction
DOI: 10.5937/KgJMath1602144S
published in SCIndeks: 09/02/2017

Related records

No related records